# SDR DALA2025110708135

- Difficulty date: October 31, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- Aircraft time: 65,566 hours, 47,302 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unpacked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN REF. TO AMDS 5211-4001: EMERGENCY SLIDE PACK WAS FOUND UNFOLDED,   DOOR L1 WAS REPLACED UNDER AMDS 97-2561-9-0003 AND AMDS 2561- 9004 (1281137)
